# SDR CALA2025073107145

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,470 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERG LIGHT COVER MISSING.   REPLACED FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 1B, CHECKS OK. REF AMM 33-51-11.
